# SDR WVER2019022500006

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519L
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 30,405 hours, 23,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Bs 981
- Part time: 30,405 hours, 23,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON LOWER FUSELAGE SKIN AT FS981 AND BL0 HAS A 3" LONG X .100 WIDE X .015 DEEP GOUGE
